HelloMD

what is Cannabinoid Hyperemesis Syndrome

"My husband has been taking MM for a few weeks; he has a slow growing glioma. He is taking high THC (RSO) and a large amount of CBD oil to squelch the high. For the last five days he has complained of being nausea and feels like vomiting. He has vomited which is more like gagging rather than throwing anything up. I am wondering if he has Cannabinoid Hyperemesis Syndorme. However, what I have read about it, it is rare and affects long standing smokers. "


He needs to get 900mg RSO and 180mg of CBD with your 62% CBD test result 180mg is 2% of 900 mg of THC in a gram syringe filled to 10mg and another syrunge filled to 7 of your RSO. Fill the 2nd or when done with the first syringe to 7mg thats one full 10mg syring and another at 7mg syrunge for 17mg. For your CBD you need to fill your 1g syring with your CBD % to the number 3 thats 2% of 900mg THC daily dose that will be effective for him to work on any health issue if your trying to help the THC high from being felt then give him more I was stating the max dose per day for it t0 benefit him. By cutting the dose in half and waiting 30 to 45 minutes to dose again the remainder of his usual dose he can let you know how he feels in 30 to 45 before taking anymore and gauge the rest of the dose to build your husbands tolerance up. May I suggest you please call me on my cell (Fred) for a better verbal explanation and the ability to answer you directly 714-364-586w is my direct line

weedeliverfree